It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=ireneb96]Ok Im really becoming confused with all the type of meds and what they are supposed to do. I am the typical "daydreamer" low energy "couch potato" Im tired when I wake up and feel the need to take a nap in the afternoon no mater how much sleep I get. Everyday tasks overwhelm me and I can never get done what I'v started. I have been on wellbutrin xl for about a month and it has helped but thats more for my anxiety disorder. I was just put on Ritilin a week ago and that makes me feel like sitting and stairing off into space at least befor I was daydreaming, now I just sit..blank..no energy... I have taken street drugs in my past past and this feels too much like cocaine to me (I hated cocaine it made me sleep and numb). I feel the need to drink lots of coffee just to stay alert. HELP!! Does anyone have any suggestions on maybe another med that would work with the wellbutrin and that wont turn me into a walking zombe! Or does any one know where I can get good solid facts on this type of ADD?? :confused:[/QUOTE]


So sorry that you are not finding help! I am not sure of your age, but assume you are in the teen years or early 20's since you talk about street drugs. First question, does your doc know about the prior drug use? I only say that because some of the ritalin type meds may be the wrong thing for you. Something nonstimulant based, like strattera maybe a better choice. The fatigue and all seem like it could show another problem and not just ADD also. Have you been checked out for that? Thyroid is one thing that, if now working right would cause that tired all the time, so can depression.....

ldonline can help with some info on ADD. Try a google search to learn more, maybe....

Best wishes!! Hope you find help soon.
[QUOTE=kayakmom]So sorry that you are not finding help! I am not sure of your age, but assume you are in the teen years or early 20's since you talk about street drugs. First question, does your doc know about the prior drug use? I only say that because some of the ritalin type meds may be the wrong thing for you. Something nonstimulant based, like strattera maybe a better choice. The fatigue and all seem like it could show another problem and not just ADD also. Have you been checked out for that? Thyroid is one thing that, if now working right would cause that tired all the time, so can depression.....

ldonline can help with some info on ADD. Try a google search to learn more, maybe....

Best wishes!! Hope you find help soon.[/QUOTE]
Well Im 31 and the drug use was in my early 20's. I have had all the tests I have had add all my life but was just told about it 2 months ago. My dr is very well informed of my life and past. I stopped drugs years ago because I just was done with them and thats just the way I am . I have researched the innatentive type ADD and my symptoms are very common to it I just need to know how to go about treating all of them at the same time.





All times are GMT -7. The time now is 12:17 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!